Get help from best doctors, anonymously
Common Specialities
{{speciality.keyWord}}
Common Issues
{{issue.keyWord}}
Common Treatments
{{treatment.keyWord}}

I am 21 years old I have a 3.5 months old baby. I am doing a course of Trufol XT for seizure disorder. I take these tablets once daily in morning from past one month. Since I am taking these tablets my son is suffering with infection in stomach and his urine has plenty of puss which is greenish in colour. Is this tablet has something to do with my son's infection in stomach. Please answer immediately.

1 Doctor Answered
There is no relation between the two situations. The child has UTI for which he should be immediately investigated and treated. This has nothing to do with your taking Trufol.
1 person found this helpful
Suggestions offered by doctors on Lybrate are of advisory nature i.e., for educational and informational purposes only. Content posted on, created for, or compiled by Lybrate is not intended or designed to replace your doctor's independent judgment about any symptom, condition, or the appropriateness or risks of a procedure or treatment for a given person.